| Model Number |
461055E |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional product code: (b)(4).Additional 510k number: k123555.An investigation is currently underway.Upon completion the results will be forwarded.
Event or Problem Description
The customer reported a tear in the inserted portion of the ng tube which was noted when the tube was removed.